MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; NO MATCH
Model Number 1999/40
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, it was found that blood flowing back out of the proximal opening of the right atrial (ra) lead.The ra lead was not used.The physician continued with second ra lead and completed the procedure.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported events were unable to implant and blood coming through the connector pin.A complete lead was returned in one piece.Visual inspection and electrical testing of the lead were normal with no anomalies found.Blood could have entered the lumen through the open distal tip.

Brand Name
OPTISENSE LEAD
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18189272
Report Number2017865-2023-72978
Device Sequence Number7264699
Product Code NVN
UDI-Device Identifier05414734502467
UDI-Public05414734502467
Combination Product (Y/N)Y
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number1999/40
Device Lot NumberP000118996
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient Weight60 KG